# SDR AWXA200201195

- Difficulty date: December 12, 2002
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 47,378 hours, 34,582 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Module
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO 2.5 KNOB THRUST LEVER STAGGER WITH AUTOTHROTS ENGAGED, THROT HOLD IN EFFECT, NR 2 THROT IN ADVANCED POSITION. MAINT TROUBLESHOT PROBLEM, PERFORMED AUTOTHROT STAT TEST & RANGE CHECK, BOTH OK. BOTH ENGS RAN TO T/O POWER WITH PMCS ON,  NO DISCREPANCIES, WITH PMCS OFF A .25 KNOB SPLIT, EVERYTHING ELSE OK.  AUTOTHROT SYS NEEDS MORE TROUBLESHOOTING, PLACED ON MEL, COND. NR 1.  AUTOTHROT SYS INOP.  MAINT CHECKED FLT FAULT RECORD, ALL BUT 1 OF FLTS INDICATED NR 1 PMC/PLA FAULTED. R & R NR 2 ENG PMC, AUTOTHROT BITE TEST GOOD. BENCH TEST PMC CONFIRMED FAILURE. UNIT FAILED TEST FOR TORQUE MOTOR LIMITER CHECK AS FUNCTION OF PLA. R & R A9 MODULE AND RESELECTED A6 MODULE AS C/A.  UNIT RETURNED TO SERVICE.
